RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 13, Issue 1  

Proceedings of the International Workshop on Computer Algebra and Informatics
on the occasion of the 30th anniversary of Laboratory for Computational Methods of Moscow State University
(Moscow, November 9–11, 2005)
Part 2


Isomorphisms of graded endomorphism rings of progenerators
I. N. Balaba
3
Idempotent Boolean matrices and majorization
L. B. Beasley, A. È. Guterman, K. Kang, S. Song
11
Determination of a class of countable rank torsion-free Abelian groups by their endomorphism rings
E. A. Blagoveshchenskaya
31
On integrability of the Euler–Poisson equations
A. D. Bruno, V. F. Edneral
45
Stochastic matrices and the assessment of the vulnerability of automated systems
A. S. Vydrin, A. V. Mikhalev
61
Multiplicative orders on terms
E. V. Gorbatov
101
Differential standard bases under composition
A. I. Zobnin
109
Limit T-spaces
E. A. Kireeva
135
A normal form and schemes of quadratic forms
V. M. Levchuk, O. A. Starikova
161
The problem of Wi-Fi radio fading simulation: solution and applications
N. A. Podol'skaya, F. N. Sherstyuk
179
Gage-equivalent forms of the Schrödinger equation for a hydrogenlike atom in a nonstationary electric field
Yu. V. Popov, K. A. Kouzakov
189
On applying the Littlewood–Richardson rule
I. Yu. Sviridova
199
The ideal of separants in the ring of differential polynomials
D. V. Trushin
215
Abelian groups as endomorphic modules over their endomorphism ring
D. S. Chistyakov, O. V. Ljubimtsev
229
The nonlinear diffusion equation in cylindrical coordinates
A. M. Shermenev
235
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020